B. BALCAR J. DOČKÁLKOVÁ P. SIMON: Almost disjoint families of countable sets. Pгoc. Coll. Math. Soc. J. Bolyai 37. Finite and infinite sets, Egeг, 1981.
 A. HAJNAL: Some results and problems in set theory
. Acta Math. Acad. Sci Hung. 11 (1960), 277-298. MR 0150044
 P. KOMJÁTH: Dense systems of almost-disjoint sets. Proc. Coll. Maht. Soc J. Bolyai 37. Finite and infinite sets, Eger, 1981.
 P. NYIKOS J. PELANT P. SIMON: private communication.
 S. H. HECHLER: Generalizations of almost disjointness, c-sets, and the Baire number of $\betaN-N$
. Gen. Top. and its Appl. 8 (1978), 93-110. MR 0472520